NOTES ON TANGENT SPHERE BUNDLES OF CONSTANT RADII Park, Jeong-Hyeong; Sekigawa, Kouei;
We show that the Riemannian geometry of a tangent sphere bundle of a Riemannian manifold (M, g) of constant radius reduces essentially to the one of unit tangent sphere bundle of a Riemannian manifold equipped with the respective induced Sasaki metrics. Further, we provide some applications of this theorem on the -Einstein tangent sphere bundles and certain related topics to the tangent sphere bundles.
Spectral geometry of eta-Einstein Sasakian manifolds, Journal of Geometry and Physics, 2012, 62, 11, 2140
Tangent sphere bundles with constant trace of the Jacobi operator, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2012, 53, 2, 551
A REMARK ON H-CONTACT UNIT TANGENT SPHERE BUNDLES, Journal of the Korean Mathematical Society, 2011, 48, 2, 329
M. T. K. Abbassi and O. Kowalski, On g-natural metrics with constant scalar curvature on unit tangent sphere bundles, Topics in almost Hermitian geometry and related fields, 1-29, World Sci. Publ., Hackensack, NJ, 2005.
E. Boeckx, When are the tangent sphere bundles of a Riemannian manifold reducible?, Trans. Amer. Math. Soc. 355 (2003), no. 7, 2885-2903.
E. Boeckx and L. Vanhecke, Unit tangent sphere bundles with constant scalar curvature, Czechoslovak Math. J. 51(126) (2001), no. 3, 523-544.
Y. D. Chai, S. H. Chun, J. H. Park, and K. Sekigawa, Remarks on -Einstein unit tangent bundles, Monatsh. Math. 155 (2008), no. 1, 31-42.
J. Cheeger and D. Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. (2) 96 (1972), 413-443.
J. T. Cho and J.-I. Inoguchi, Pseudo-symmetric contact 3-manifolds. II. When is the tangent sphere bundle over a surface pseudo-symmetric?, Note Mat. 27 (2007), no. 1, 119-129.
S. H. Chun, J. H. Park, and K. Sekigawa, Remarks on -Einstein tangent sphere bundles of radius r, preprint.
O. Kowalski and M. Sekizawa, On tangent sphere bundles with small or large constant radius, Special issue in memory of Alfred Gray (1939-1998). Ann. Global Anal. Geom. 18 (2000), no. 3-4, 207-219.
O. Kowalski and M. Sekizawa, On the scalar curvature of tangent sphere bundles with arbitrary constant radius, Bull. Greek Math. Soc. 44 (2000), 17-30.
E. Musso and F. Tricerri, Riemannian metrics on tangent bundles, Ann. Mat. Pura Appl. (4) 150 (1988), 1-19.
M. Sekizawa, Curvatures of tangent bundles with Cheeger-Gromoll metric, Tokyo J. Math. 14 (1991), no. 2, 407-417.